| Model Number |
R SERIES |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
06/09/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to zoll medical corporation; the malfunction was duplicated and attributed to a shield on the analog board.The device was recertified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), the device displayed an "ecg disabled" message.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.